Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians


Authors: E. Balslev and A. Venkov
Original publication: Algebra i Analiz, tom 17 (2005), nomer 1.
Journal: St. Petersburg Math. J. 17 (2006), 1-37
MSC (2000): Primary 11F72
Published electronically: January 19, 2006
MathSciNet review: 2140673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relative distribution of the embedded eigenvalues of exceptional Hecke operators and automorphic Laplacians is studied in connection with the Phillips and Sarnak conjectures concerning the violation of the Weyl law.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11F72

Retrieve articles in all journals with MSC (2000): 11F72


Additional Information

E. Balslev
Affiliation: Department of Mathematical Sciences, University of Aarhus, Denmark
Email: balslev@imf.au.dk

A. Venkov
Affiliation: Department of Mathematical Sciences, University of Aarhus, Denmark
Email: venkov@imf.au.dk

DOI: http://dx.doi.org/10.1090/S1061-0022-06-00891-0
PII: S 1061-0022(06)00891-0
Keywords: Selberg trace formula, Weyl law, Phillips and Sarnak conjectures
Received by editor(s): September 7, 2004
Published electronically: January 19, 2006
Dedicated: Dedicated to Ludwig Faddeev on the occasion of his seventieth birthday
Article copyright: © Copyright 2006 American Mathematical Society